Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The hermite-Minkowski domain of reduction of positive definite quadratic forms in six variables

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    H. Minkowski, “Sur la reduction des formes quadratiques positives quaternaires,” Gesamm. Abh.,1, 145–148 (1911).

  2. 2.

    H. Minkowski, Gesamm. Abh.,1, 217–218 (1911).

  3. 3.

    H. Minkowski, “Diskontinuitätsbereich für arithmetische Aequivalenz,” Gesam. Abh.2, 53–100 (1911).

  4. 4.

    B. L. van der Waerden, “Die Reduktionstheorie der positiven quadratischen Formen,” Acta Mathem.,96, 265–309 (1956).

  5. 5.

    S. S. Ryshkov, “The theory of Hermite-Minkowski reduction of positive definite quadratic forms,” J. of Soviet Math.,6, No. 6 pp. 659–679 (1976).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 33, pp. 72–89, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tammela, P.P. The hermite-Minkowski domain of reduction of positive definite quadratic forms in six variables. J Math Sci 6, 677–688 (1976). https://doi.org/10.1007/BF01092512

Download citation

Keywords

  • Quadratic Form
  • Positive Definite Quadratic Form